# SDR AALA202211284021

- Difficulty date: November 21, 2022
- Submitted: November 28, 2022
- Operation: Air carrier
- Aircraft: N990AN
- Make and model: Boeing 737823
- Aircraft serial: 29563
- Aircraft time: 39,943 hours, 16,312 cycles
- Engine: Cfmint CFM567B20
- Engine time: 39,942 hours, 16,312 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Compressor
- Condition: Stalled
- Location: Nr 1 Engine
- Part time: 39,942 hours, 16,312 cycles
- Stage of operation: DE
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: COMPRESSOR STALL #1 ENGINE ON BEGINNING OF DESCENT INTO LAX. EMERGENCY DECLARED; FLIGHT LANDED SAFELY.  NR 1 ENGINE REPLACED PER JOB CARD 08L40072003.
